# SDR DLM11992785

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DE
- Make and model: Doug MD-11
- Aircraft serial: 48473
- System (JASC): 3520 · Passenger Oxygen System
- Part: O2 Mask
- Part number: MC1004101
- Condition: Won'T Test
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O O2 MASK WILL NOT TEST.  REPLACED O2 MASK.
